# SDR DHL2003726010

- Difficulty date: July 15, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Lack Of Lube
- Location: Cockpit Window
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL OUT, CAPTAIN'S SLIDING WINDOW CAME UNSEATED LOST PROPER SEAL.  FOUND WINDOW HANDLE LOCKING MECHANISM STICKING. LUBED HANDLE. OPS CHECKED GOOD IAW M/M 12-25-71.
